Free Access
Issue
ESAIM: PS
Volume 14, 2010
Page(s) 192 - 209
DOI https://doi.org/10.1051/ps:2008033
Published online 29 July 2010
  1. S. Benachour, B. Roynette, D. Talay and P. Vallois, Nonlinear self-stabilizing processes. I: Existence, invariant probability, propagation of chaos. Stoch. Proc. Appl. 75 (1998) 173–201. [CrossRef]
  2. D. Benedetto, E. Caglioti, J.A. Carrillo and M. Pulvirenti, A non-Maxwellian steady distribution for one-dimensional granular media. J. Statist. Phys. 91 (1998) 979–990. [CrossRef] [MathSciNet]
  3. S. Bobkov and F. Götze, Exponential integrability and transportation cost related to logarithmic Sobolev inequalities. J. Funct. Anal. 163 (1999) 1–28.
  4. F. Bolley, Quantitative concentration inequalities on sample path space for mean field interaction. Available online at www.ceremade.dauphine.fr/~bolley (2008).
  5. F. Bolley and C. Villani, Weighted Csiszár-Kullback-Pinsker inequalities and applications to transportation inequalities. Ann. Fac. Sci. Toulouse Math. 6 (2005) 331–352.
  6. F. Bolley, A. Guillin and C. Villani, Quantitative concentration inequalities for empirical measures on non-compact spaces. Probab. Theory Relat. Fields 137 (2007) 541–593. [CrossRef]
  7. J.A. Carrillo, R.J. McCann and C. Villani, Contractions in the 2-Wasserstein length space and thermalization of granular media. Arch. Rat. Mech. Anal. 179 (2006) 217–263. [CrossRef]
  8. P. Cattiaux, A. Guillin and F. Malrieu, Probabilistic approach for granular media equations in the non uniformly case. Probab. Theory Relat. Fields 140 (2008) 19–40. [CrossRef]
  9. A. Dembo and O. Zeitouni, Large deviations techniques and applications. Springer, NewYork (1998).
  10. H. Djellout, A. Guillin and L. Wu, Transportation cost-information inequalities and applications to random dynamical systems and diffusions. Ann. Probab. 32 (2004) 2702–2732. [CrossRef] [MathSciNet]
  11. J. Dolbeault, Free energy and solutions of the Vlasov-Poisson-Fokker-Planck system: external potential and confinement (large time behavior and steady states). J. Math. Pures Appl. 9 (1999) 121–157.
  12. X. Fernique, Régularité des trajectoires des fonctions aléatoires gaussiennes. Lect. Notes Math. 480. Springer, Berlin (1975).
  13. N. Gozlan, Principe conditionnel de Gibbs pour des contraintes fines approchées et inégalités de transport. Thèse de doctorat de l'Université de Paris 10-Nanterre, 2005).
  14. S.R. Kulkarni and O. Zeitouni, A general classification rule for probability measures. Ann. Statist. 23 (1995) 1393–1407. [CrossRef] [MathSciNet]
  15. G.G. Lorentz, Approximation of functions. Holt, Rinehart and Winston, New York (1966).
  16. F. Malrieu, Logarithmic Sobolev inequalities for some nonlinear PDE's. Stoch. Proc. Appl. 95 (2001) 109–132. [CrossRef] [MathSciNet]
  17. S. Méléard, Asymptotic behaviour of some interacting particle systems; McKean-Vlasov and Boltzmann models. Lect. Notes Math. 1627. Springer, Berlin (1996).
  18. A.-S. Sznitman, Topics in propagation of chaos. Lect. Notes Math. 1464. Springer, Berlin (1991).
  19. A. van der Vaart and J. Wellner, Weak convergence and empirical processes. Springer, Berlin (1995).
  20. C. Villani, Topics in optimal transportation, volume 58 of Grad. Stud. Math. A.M.S., Providence (2003).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.